# SDR UALA2012111906666

- Difficulty date: November 16, 2012
- Submitted: November 20, 2012
- Operation: Air carrier
- Aircraft: N848UA
- Make and model: Airbus A319-131
- Aircraft serial: 1647
- Aircraft time: 37,805 hours, 15,577 cycles
- Engine: Iae V2522A5
- System (JASC): 2620 · Extinguishing System
- Part: Pin
- Condition: Missing
- Location: Fire Bottle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BRACKET ON AFT HALON FIRE EXTINGUISHER BROKEN.  FOUND BOTTLE MISSING PIN AND SAFETY.  REPAIRED BRACKET AND REPLACED MISSING PIN AND SAFETY.
